# SDR UALA2011081104221

- Difficulty date: August 11, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 74,458 hours, 23,396 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EXIT SIGN INOPERATIVE. BATTERY REPLACED,  OPS CHECKED NORMAL.
